Withdrawal From Symbyax
If you abruptly stop taking Symbyax, withdrawal symptoms may occur. Some of the possible symptoms associated with stopping the drug include insomnia, irritability, and headaches. You should not stop taking it without your healthcare provider's approval and supervision. He or she may decide to wean you off the drug slowly to prevent Symbyax withdrawal symptoms from occurring.
An Introduction to Withdrawal From SymbyaxSymbyax® (olanzapine and fluoxetine) is a prescription medication approved to treat treatment-resistant depression and depression that is associated with bipolar disorder. As with most medications for mental illnesses, stopping Symbyax is not recommended without your healthcare provider's approval. Although the drug is not addicting and is not likely to be abused, the brain may need time to adjust to stopping it.
- Bipolar disorder symptoms (such as mania or depression)
- Burning or tingling sensation
These withdrawal symptoms may not improve with time, as they may be symptoms of the underlying disorder (bipolar disorder or depression).
Limiting Withdrawal From SymbyaxYour healthcare provider may decide to wean you off Symbyax slowly to avoid severe withdrawal symptoms, although this may not be necessary in all situations. Even if you are switching to another bipolar disorder medication, your healthcare provider may still recommend stopping Symbyax gradually. Be sure to talk with your healthcare provider before stopping the drug. Also, let your healthcare provider know if you notice any bothersome symptoms after stopping treatment.